Normality criteria concerning sharing holomorphic functions

Main Article Content

Feng Lu


In this paper, we study the problem of normal families of meromorphic functions that share holomorphic functions with their linear differential polynomials. Meanwhile, some results about normal family are derived which improve and generalize several related theorems obtained by Chang, Fang and Zalcman [2], Pang [5] and Schwick [9].

Article Details

How to Cite
Lu, F. (2012). Normality criteria concerning sharing holomorphic functions. Tamkang Journal of Mathematics, 43(2), 243–249.
Author Biography

Feng Lu, College of Science, China University of Petroleum, Qingdao 266580, Shandong, P. R. China.

Department of Mathematics



H. H. Chen and M. L. Fang, Shared values and normal families of meromorphic functions, J. Math. Anal. Appl. 260(2001), 124--132.

J. M. Chang, M. L. Fang and L. Zalcman, Normality and fixed-points of meromorphic functions, Ark. Mat. 43(2005), 307--321.

M. L. Fang and Y. Xu, Normal families of holomorphic functions and shared values, Israel J. Math. 129(2002), 125--141.

M. L. Fang and L. Zalcman, Normal families and shared values of meromorphic functions, Ann. Polon. Math. 80(2003), 133--141.

X. C. Pang, Shared values and normal families, Analysis 22(2002), 175--182.

X. C. Pang and L. Zalcman, Normality and shared values, Ark. Mat. 38(2000), 171--282.

X. C. Pang and L. Zalcman, Normal families and shared values, Bull. London Math. Soc. 32(2000), 325--331.

J. Schiff, Normal families, Springer-Verlag, New York/Berlin, 1993.

W. Schwick. Sharing values and normality, Arch. Math. 59(1992), 50--54.

Y. Xu, Normality criteria concerning sharing values, Indian J. Pure Appl. Math.30 (1999), 287--293.

L. Yang, Value distribution theory, Springer-Verlag $&$ Science Press, Berlin, 1993.

H.X. Yi and C.C. Yang, Uniqueness theory of meromorphic functions, Science Press, Beijing, 1995.